# SDR DLL10954506

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT HORIZ STAB L/E WAS FOUND WITH EXTENSIVE DAMAGE FWD OF THE FRONT SPAR BETWEEN STA-H LE 332.7 TO 455.2.  THE DAMAGE CONSISTS OF CRACKED SKIN PANELS, CRACKED UPPER AND LWR AUXILIARY SPARS AND CRACKED RIBS ALONG WITH ATTACHED BRACES.  ERA 272205 WILL AUTHORIZE INSTALLATION OF THE ALTERNATE CONFIGURATION AND PROVIDE OVERALL INSTRUCTION FOR THE MODIFICATIONS REQUIRED, REPAIRED PER.
